MathSciNet Relay Station
MathSciNet bibliographic data
MR171804 (30 #2031) 14.05 (16.00)
Chow, Wei Liang On unmixedness theorem. Amer. J. Math. 86 1964 799–822.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement